# SDR IPXA3577864

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE FLAP DENTED AND DELAMINATED 23.5" X 3". LOCATED UPPER SKIN 4.25 FROM T/E AND 21.00 " FROM OTBD EDGE RT INBD MAIN FLAP COVE PANEL.  REPAIRED IAW EO B757-5750-50441-A.
